# SDR FDEA201209273484

- Difficulty date: September 27, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221204
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK 2R HAS SIX SCREW HOLES GOUGED AND ELONGATED AT RT FLANGE BETWEEN FR 47 TO FR 51.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-72-10. FABRICATED SEAT TRACK IAW DWG A53832211.  DRILLED AND LOCATED HOLES ON SEAT TRACK IAW SRM 51-40-44. REPROTECTED SEAT TRACK IAW SRM 51-21-10 AND 51-75-10.
